MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 20MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 20MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036122050
Medical Device Problem Codes Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
During the embolization procedure inside the patient, it was reported that the coil was stretched in the microcatheter.The physician had to snare it and ended up getting it out with a retriever.No further information is available.
 
Additional Manufacturer Narrative
(¿no known device problem¿ is added to replace ¿difficult to remove¿).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Age at time of event and age units (patient): updated.Gender: updated.Executive summary: updated with additional information received on 6-sep-2017.Expiration date: added.Manufacturing date: added.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Information available indicated that the device was confirmed to be in good condition after unpacking and the device was prepared as per the dfu.Based on the information currently available the exact cause for the reported event cannot be determined.
 
Event or Problem Description
During the embolization procedure inside the patient, it was reported that the coil was stretched in the microcatheter.The physician had to snare it and ended up getting it out with a retriever.The physician reported that she felt resistance when advancing the coil through the microcatheter initially.No clinical consequences reported to the patient.

Brand Name
TARGET XL 360 SOFT 20MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6829260
Report Number3008881809-2017-00272
Device Sequence Number64974
Product Code HCG
UDI-Device Identifier07613327004618
UDI-Public(01)07613327004618(17)190831(10)19260502
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberM0036122050
Device Catalogue NumberM0036122050
Device Lot Number19260502
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2017
Supplement Date Received by Manufacturer08/04/2017
10/27/2017
Initial Report FDA Received Date08/29/2017
Supplement Report FDA Received Date08/30/2017
11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age75 YR